# SDR SWAA2021071492114

- Difficulty date: June 11, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 480-500 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT INTERCOSTAL AT FWD CARGO BAY BS480- BS500 S-25L WL158. / REMOVED AND REPLACED INTERCOSTAL AT FCB BS 480-BS 500 S-25L WL 158 IAW SRM 51-40-02-0G-0 DWG 143A7550 59205U 20JUN20
